EN AR FR ES DE
► Apap pain and fever (paracetamol) - Practical Medicine

Apap pain and fever (paracetamol) - effervescent tablets

The name of the preparation Character; dose; package Manufacturer Price 100% Price after refund In which pharmacy?
Apap pain and fever effervescent tablets; 500 mg; 8 tables US Pharmacia b / d Check

Note: reimbursed drug prices are in line with the regulations in force from July 1, 2018.

The preparation contains the substance:paracetamol

The drug is available without a prescription

What is Apap pain and fever?

It is a preparation containing Paracetamol , analgesic and antipyretic.

What contains and how does Apap pain and fever work?

The active substance is paracetamol. Paracetamol has analgesic and antipyretic effects. The mechanism of its action consists in inhibiting the activity of cyclooxygenase 2 (COX-2) in the brain and in the spinal cord, the enzyme responsible for the synthesis of prostaglandins. Paracetamol has no anti-inflammatory activity because it practically does not inhibit the activity of cyclooxygenases and prostaglandin synthesis in peripheral tissues. It does not damage the gastric mucosa. It does not inhibit platelet aggregation and does not affect the coagulation process. After oral administration, paracetamol is well and quickly absorbed from the gastrointestinal tract, mainly in the small intestine. It passes through the placenta and also into breast milk.

When to apply Apap pain and fever?

The preparation is indicated for the treatment of mild to moderate pain and / or fever.

When not to use this preparation?

Unfortunately, even if there are indications to use the preparation, it can not always be used. You can not use the preparation if you are allergic (you are hypersensitive) to any of the ingredients.
It should not be used in children under 12 years of age.

When should you take extreme care with Apap pain and fever?

Certain diseases and other circumstances may constitute a contraindication to use or indication to change the dosage of the preparation. In some situations it may be necessary to carry out specific check-ups.
Long-term or frequent treatment is not recommended.
Other paracetamol-containing medicines should not be used in parallel.
In case of high temperature or symptoms of secondary infection, or if the symptoms persist despite the use of the preparation, a doctor should be consulted.
Taking a single daily dose of paracetamol may lead to severe liver damage; in such cases, there is no loss of consciousness. However, a doctor should be consulted immediately, even if the patient's condition is good, because of the risk of irreversible liver damage
Prolonged use may have a detrimental effect if it is not under medical supervision. In adolescents treated with paracetamol at a dose of 60 mg / kg body weight per day, other antipyretics should not be used unless paracetamol proves ineffective.
Caution should be exercised in people:
- with moderate and severe kidney impairment
- with mild to moderate hepatic impairment (including Gilbert's syndrome)
- with severe liver failure
- with acute hepatitis
- in parallel with other substances that affect liver function
- deficient in Glucose -6-phosphate dehydrogenase
- with haemolytic anemia
- with alcoholism
- dehydrated or prolonged undernourished.
The risk of overdose of paracetamol is higher in people with alcohol-free liver failure without cirrhosis. Special care should be taken when treating patients with chronic alcoholism. In such cases, the dose of 2 g per day should not be exceeded.
You should not drink alcohol during treatment.
In Aspirin -sensitive asthma patients caution should be exercised when using paracetamol, as less than 5% of patients have reported a small bronchoconstriction after paracetamol administration (cross-reactivity).
Information on additional ingredients of the preparation.
The preparation contains sorbitol; people with rare hereditary fructose intolerance should not use it.
1 effervescent tablet of the preparation contains 503 mg of sodium. This should be taken into account for people using a controlled sodium diet.

Dosage Apap pain and fever

A single dose is 10-15 mg / kg body weight; the maximum dose is 60 mg / kg body weight per day.
Adults and children over 16 years old. (with a body weight above 50 kg). 0.5-1 g, if necessary, the dose can be repeated no more frequently than every 4 hours, maximum 3 g per day.
Children 12 -15. age. (with a body weight of 41-50 kg) 0.5 g not more often than every 4-6 hours, maximum 2 g a day.
In patients with renal or hepatic impairment or with Gilbert's syndrome, lower doses should be used and / or the intervals between them should be extended.
In adults weighing less than 50 kg, with mild to moderate liver failure, Gilbert's syndrome, dehydrated, persistently malnourished or chronic alcoholism, the maximum dose is 60 mg / kg body weight per day (2 g per day).
The product should be used after dissolving in a glass of water.

Can I use Apap pain and fever during pregnancy and breastfeeding?

During pregnancy, do not use any medicine without consulting your doctor!
It is very important that before using any medicine during pregnancy or breastfeeding, consult a physician and explain beyond any doubt the potential risks and benefits associated with the use of the drug. If you are pregnant or planning to become pregnant, consult your doctor before using the product.
The use of the preparation in pregnant women and during breastfeeding is possible only when absolutely necessary.
Before using the product during pregnancy or during breastfeeding, please consult your doctor.

Can I use other preparations in parallel?

Tell your doctor about all medicines you have recently taken, including those that are over the counter. In particular, consult your doctor if you are using any of the medicines listed below, as you may need to change your dosage or stop taking your medicine.
It must not be used with other paracetamol medicines (risk of paracetamol overdose and serious side effects).
Do not use with MAO inhibitors or within 2 weeks after discontinuing their use. Paracetamol used with MAO inhibitors may cause arousal and high fever.
Do not use with zidovudine. Paracetamol may increase the toxic effects of zidovudine (risk of neutropenia, risk of liver damage).
Paracetamol taken regularly may increase the effect of anticoagulants from the coumarin group (eg Warfarin ), increasing the risk of bleeding.
Caffeine enhances the analgesic effect of paracetamol.
Medicines increasing hepatic metabolism, including rifampicin, isoniazid, antiepileptics (eg phenytoin, carbamazepine), barbiturates (eg phenobarbital), hypnotics and alcohol, diflunisal, sulfinpyrazone used in parallel with paracetamol may lead to liver damage, even if recommended doses. If you use them, please consult your doctor.
The use of paracetamol with non-steroidal anti-inflammatory drugs (NSAIDs) in people with impaired renal function may cause further deterioration of their function and severity of failure.
Consumption of alcohol during the use of the preparation may lead to toxic liver damage and its inefficiency.

What side effects can occur?

Like all medicines, Apap Fast can cause side effects, although they will not occur in all patients who use this medicine. Remember that the expected benefits of using the drug are usually greater than the damage resulting from the occurrence of side effects.
You may experience: platelet related disorders, stem cell disorders, anaphylaxis, depression, confusion, hallucinations, tremor, headache, visual disturbance, hemorrhage, abdominal pain, diarrhea, nausea, vomiting, liver dysfunction, liver failure, hepatic necrosis, jaundice, pruritus, rash, sweating, purpura, angioneurotic edema , urticaria, dizziness, malaise, fever, sedation, hepatotoxicity, hypersensitivity reactions, thrombocytopenia, neutropenia, leukopenia, haemolytic anemia, hypoglycaemia, idioplasty (turbidity) urine), side effects of kidney origin.

Other preparations on the Polish market containing paracetamol

Acenol (tablets)
Acenol forte (tablets)
Apap (tablets)
APT for children FORTE (oral suspension)
Apap Junior (granules)
Calpol (oral suspension)
Calpol 6 Plus (oral suspension)
Codipar (tablets)
Efferalgan (suppositories)
Efferalgan (effervescent tablets)
Efferalgan Forte (effervescent tablets)
Laboratories PolfaŁódź Paracetamol (tablets)
Omnipap (coated tablets)
Panacit (tablets)
Panadol (coated tablets)
Panadol for children (suspension)
Paracetamol Accord (tablets)
Paracetamol Aflofarm (suppositories)
Paracetamol Aflofarm (tablets)
Paracetamol Aflofarm (oral suspension)
Paracetamol APTEO MED (tablets)
Paracetamol B. Braun (solution for infusion)
Paracetamol Biofarm (tablets)
Paracetamol Biofarm (coated tablets)
Paracetamol DOZ (tablets)
Farmac paracetamol (suppositories)
Paracetamol Filofarm (tablets)
Paracetamol Galena (syrup)
Paracetamol Hasco (suppositories)
Paracetamol Hasco (coated tablets)
Paracetamol Hasco (oral suspension)
Paracetamol Kabi (solution for infusion)
Paracetamol LGO (tablets)
Paracetamol Teva (Paracetamol 123ratio) (tablets)
Paramax Rapid (tablets)
Pedicetamol (oral solution)
Sinebriv (solution for infusion)